MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 777414
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that after opening the stent package, the pigtail straightener was found missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened ureteral stent kit, and 1 unopened guidewire.Visual inspection of the sample noted the pigtail straightener was missing from the packaging.This was out of specification per inspection procedure, which states, "all components shall be present and correct." a potential root cause for this failure could be incorrect operation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12615480
Report Number1018233-2021-06340
Device Sequence Number16507281
Product Code FAD
UDI-Device Identifier10801741014441
UDI-Public(01)10801741014441
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2023
Device Model Number777414
Device Catalogue Number777414
Device Lot NumberNGDS2316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown